# SDR 96FDEA1015

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID ODOR IN COCKPIT AT FLIGHT LEVEL 330.  PACK TEMPERATURES NORMAL, NOTHING ABNORMAL INDICATED AND DETECTION SYSTEM TESTED NORMAL.  SUSPECT EITHER ELECTRICAL MALFUNCTION OR TOILET CHEMICAL MIXING CAUSED TOXIC FUMES.  NO VISIBLE SMOKE.  AIRCRAFT RELEASED FOR SERVICE PER MINIMUM EQUIPMENT LIST 21:24 CATEGORY D EXPIRATION 19 SEPT 96.  REMOVED A REPLACED GASPER FAN PER M/M, OPERATIONAL CHECK GOOD.
